What Will Tomarrow Bring ???

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

justwant2bemeagain
Regular Member


Date Joined Dec 2011
Total Posts : 140
   Posted 2/21/2012 3:52 PM (GMT -6)   
Hi Everybody,
 
I hope that this post finds all of you in good health and good spirits. about three weeks ago I had my very first counseling appointment and I thought things went pretty well. Tomarrow, I have my very first appointment with a phychatrist( smilewinkgrin Hope I spelled that correctly?). She is going to monitor my meds. instead of my GP doing it. She works with my counselor so I thought it would be best. I'm a bit confussed as to why I have to pay for them seperatly. $120.00 for counselor and $150.00 for phychatrist ?? $270.00 all in one day, I cant continue to afford this much. Is there a reason why I cant just use the phychatrist for both ?? This is all new to me, can someone please explain.
 
Blessings, Michelle wink

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42439
   Posted 2/21/2012 6:10 PM (GMT -6)   
I have the same thing. The psychiatrist will probably only see you when it has something to do with your medications, the psychologist will counsel you. I would let them know that you have to pay for it. Then they will keep it cost effective for you. When I see my psychiatrist, it is a short visit, though your first one will take longer, maybe an hour so they can get to know you and what you need. Then you will probably just see the psychologist for the follow up and counseling.

Have you checked with the health department? Or ask your psychiatrist if they have a sliding scale. If they have a sliding scale, they may make your payments less. The reason I ask about the health department is because they sometimes have health programs that social services doesn't offer. Kind of helps the people in the middle, that don't qualify for social services. I doubt that you will have such an expensive visit in the future expecially if you let them know that you are paying out of pocket.

So basically your psychologist handles the counseling and your psychiatrist handles the medications. But once you have got the meds under control, you should only have to see the psychologist. I think................

That is how it worked with me. And because I have insurance, I cannot see both of them on the same day. My insurance wont pay for it.

I hope that this helps some. I am glad that you are following up with your mental health. It is so important. Do ask about the sliding scale, it might save you some money. That would be with mental health facility. Also ask about a payment plan because of the high cost of seeing them both the same day. I am sure they will be able to help you one way or another.

Best wishes,

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

justwant2bemeagain
Regular Member


Date Joined Dec 2011
Total Posts : 140
   Posted 2/21/2012 7:35 PM (GMT -6)   
Hi Karen,
Thanks for the info. I have insurance, but they wont cover any of this until I have reached my 2500.00 dollar deductable. That's what stinks about the whole thing. I think my hubby makes to much to qualify for any type of assistance. :-( I just didn't see the need for both. Thanks for letting me know how yours has worked for you. I will let them know that I am out of pocket tomarrow and we will see if they are willing to work with me. That's all I guess I can do. I will keep you posted ! :-)

Blessings, Michelle :-)

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42439
   Posted 2/21/2012 8:50 PM (GMT -6)   
I am sorry that you have this high deductable. But once you get there it will be worth it. Once you tell them that it is out of pocket, I don't think that they will be scheduling you to see the psychiatrist so much. The psychologist may be able to let the psychiatrist know how you are doing and he can regulate your meds that way. My psychologist can write out some of my scripts. I am just glad that you are getting help. I hope it all works out for you.

Have a good night Michelle.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20190
   Posted 2/22/2012 3:23 AM (GMT -6)   
with much healing compassion to you michelle. sending positive healings your way. am wishing you all the very best. keep strong, we care about you!!!! jamie.
EMOTIONALLY UNSTABLE PERSONALITY DISORDER,

RAPID CYCLING BI-POLAR DISORDER

REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.

justwant2bemeagain
Regular Member


Date Joined Dec 2011
Total Posts : 140
   Posted 2/22/2012 9:12 PM (GMT -6)   
Thanks Karen and Jamie for being so caring ! So, I went to my appointment this morning at 9:00 am just to find out that my appointment isn't until tomarrow idea ... (it's a blonde thing) Needless to say, I drove 50 miles for nothing and have to do it again tomarrow morning LOL... I'll give an update tomarrow. I looked really stupid blush Oh well, just have to laugh about it now... tongue
 
Blessings, Michelle

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42439
   Posted 2/23/2012 6:26 AM (GMT -6)   
All you can do is laugh, I have done this before. So don't feel alone.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

justwant2bemeagain
Regular Member


Date Joined Dec 2011
Total Posts : 140
   Posted 2/23/2012 3:54 PM (GMT -6)   
Hi All,

Well, I went to my SCHEDULED APPOINTMENT LOL :-) today and now I'm like Fox was last week. She was told to increase her doses and so was I. I told her not to worry, and now I'm the one that is. Good Grief!!!! Practice what you preach right ?! Not so easy to do!! I did however mean well for you Fox :-) . Anyways, My Dr. has increased my Zoloft from 50mg to 100mg, and the Xanax from .25mg 3 times a day to .5mg ER 2 times a day. I'm a bit scared of how I am going to feel on these higher doses, but she seems to think that I need it. Hmmmm, I hate taking meds. She also told me that I will be fine with this increase... REALLY???? Dr.'s orders, I'll give it a shot. I am very scared of the side effects that might come with it. Has anybody got any words of encouragment??? Really nervous !!!!

Blessings, Michelle

bayoub2
Veteran Member


Date Joined Sep 2006
Total Posts : 2861
   Posted 2/23/2012 5:21 PM (GMT -6)   
Hi Michelle

I hat e adjustments too but it is better than changing meds entirely. When they up my dose, I do usually feel some mild side effects (like nausea, drowsiness, fatigue) for a few days but goes away, so don't freak if you have a couple of non-productive days. Of course, anything severe call your doc.

I hope the increase helps...you can do it girl!! let us know
Maggie
"We never realize how strong we are, until being strong is the only thing left"
Major Depressive Disorder, ptsd, fibromyalgia, chronic pain, l3/4, L4/5 gone, bursitis arthritis sciatica

seroquel, hydrocodone clonazepam norvasc multi vitamin and magnesium

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20190
   Posted 2/23/2012 7:32 PM (GMT -6)   
with much healing compassion michelle. slow and steady my friend. keep strong. jamie
EMOTIONALLY UNSTABLE PERSONALITY DISORDER,

RAPID CYCLING BI-POLAR DISORDER

REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, June 23, 2018 5:36 PM (GMT -6)
There are a total of 2,974,597 posts in 326,194 threads.
View Active Threads


Who's Online
This forum has 161291 registered members. Please welcome our newest member, Nanaof14.
362 Guest(s), 7 Registered Member(s) are currently online.  Details
goshawk, Balladeer, reid, statback, Cyclone-ISU, RobLee, RunJerRun